# SDR AALA202104109003

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 64,206 hours, 25,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR EMERGENCY EXIT SIGN HAS BURNED LIGHTS. REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT LIGHT IAW A320 AMM 33-51-16.
